# SDR DALA2019101205867

- Difficulty date: October 11, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1025-1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN BTW STA 1025 AND 1035 STRINGERS 13 AND 15 LH SIDE. EXTERNAL FUSELAGE SKIN BTW STA 1025 AND 1035 STRINGERS 13 AND 15 LH SIDEL WAS REPAIRED PER ER/A 582117-14 REV.ORIGINAL (SECTION I PERMANENT REPAIR) AND ETI-17-19-175 REV.2. (LP1310886)
